Patients experiencing atrial fibrillation are at an increased risk for thromboembolic events. Therefore, anticoagulation therapy is imperative to prevent thrombus formation and stroke. Dabigatran etexilate was approved by the Food and Drug Administration in 2010 as anticoagulant prophylaxis for patients with nonvalvular atrial fibrillation. The frequency of dermatologic reactions to dabigatran etexilate is estimated in the product labeling to be less than 0.1%. To date, five cases of dabigatran etexilate–associated rash have reported, including three published cases. We describe the sixth reported case of dabigatran etexilate–associated rash, in a 59-year-old man with a history of atrial fibrillation who received dabigatran etexilate 150 mg twice/day for atrial flutter before cardioversion. The patient had taken dabigatran etexilate for 5 days before the rash was noted on hospital admission. He had no known previous drug allergies, and his platelet count, serum creatinine concentration, and hepatic function were normal. The rash resolved 7 days after the discontinuation of dabigatran etexilate, and the patient was stabilized on warfarin therapy. Use of the Naranjo Adverse Drug Reaction Probability Scale indicated a probable relationship (score of 5) between the patient's development of the rash and dabigatran etexilate therapy. Clinicians should be aware of this adverse effect of dabigatran etexilate and monitor for dermatologic reactions during follow-up visits.